# SDR IPXA2025091653930

- Difficulty date: August 31, 2025
- Submitted: September 23, 2025
- Operation: Air carrier
- Aircraft: N405UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23727
- Aircraft time: 39,821 hours, 26,868 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 148N313820
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU INLET SUPPORT STRUCTURE FWD STRAP O/B END SHOWS SIGNS OF CORROSION , HAS 3 EA NUT PLATES PULLED THROUGH STRAP WHITH A LAYER OF WHITE POWDER.  REMOVED AND REPLACED SUPPORT ANGLES  IAW SRM 51 GUIDELINES, USING THE ORIGINAL PARTS AS SAMPLE IAW UPS GMM REV 12 SECTION 09-08.
